# SDR USAA040354

- Difficulty date: July 22, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 52,038 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD PRESSURE BULKHEAD CRACKED APPROX 1 INCH, STATION 178 FPBH, WL 218, LBL 10.  REPAIRED UNDER EO 5300V153 UNDER INSPECTION PROGRAM.  (M)
